MathSciNet Relay Station
MathSciNet bibliographic data
MR1475676 (2000d:49022) 49J52 (46G05 46N10 58C05 58C20)
Bessis, D. N.; Clarke, F. H. Partial subdifferentials, derivates and Rademacher's theorem. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2899–2926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement